Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 3, 2012, 6:59 PM EDT for Gordon County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2012, 6:59 PM EDT (22:59 UTC)
- Expired
- May 3, 2012, 7:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
County Gordon County, GA
The radar
The Atlanta radar (KFFC), 129 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 527 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
930
WWUS82 KFFC 032259
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 PM EDT THU MAY 3 2012
GAZ005-007-012-013-032330-
659 PM EDT THU MAY 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN NORTHWEST PICKENS...SOUTH MURRAY...SOUTHWEST GILMER AND
GORDON COUNTIES UNTIL 730 PM EDT...
AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RANGER...MOVING NORTH AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS NORTHWEST
PICKENS...SOUTH MURRAY...SOUTHWEST GILMER AND GORDON COUNTIES
THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SONORAVILLE...FAIRMOUNT...RANGER...REDBUD...OAKMAN...AUDUBON...
NICKELSVILLE...CARTERS...NORTH GEORGIA SPEEDWAY AND RAMHURST. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3467 8455 3441 8467 3441 8471 3442 8473
3441 8474 3442 8493 3472 8485
TIME...MOT...LOC 2257Z 192DEG 17KT 3453 8476
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 3, 3:35 PM EDT, 3 hours 24 minutes earlier.
Area forecast discussion, May 3, 3:35 PM EDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 335 PM EDT THU MAY 3 2012 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... SHORT TERM MODELS IN GOOD AGREEMENT. GOOD TROPICAL MOISTURE WILL SPREAD OVER GEORGIA AS WEAK SHORT WAVE LIFTS INTO THE TENNESSEE VALLEY TONIGHT AND ACROSS NORTH GEORGIA TOMORROW MORNING. MARGINAL INSTABILITY NOTED WITH THE SYSTEM...ALTHOUGH STORMS HAVE MAINLY BEEN ISOLATED OVER ALABAMA. MODELS CONTINUE TO HAVE A DIFFICULT TIME HANDLING CONVECTION...GFS LOOKS OVERDONE FOR THIS EVENING AND OVERNIGHT...BUT AM HAVING SREF/NAM/ECMWF NOT MUCH BETTER RAPIDLY DISSIPATING SHOWERS AFTER 00Z. BELIEVE CONVECTION TO THE WEST WILL SPREAD EASTWARD THROUGH THIS EVENING BEFORE TRANSITIONING MAINLY ACROSS NORTH GEORGIA IN THE VICINITY OF HE UPPER LOW TRACK. MOISTURE REMAINS OVER THE AREA TOMORROW AND MAINLY DIURNALLY DRIVEN CONVECTION CAN BE EXPECTED THROUGH SATURDAY. THE UPPER LEVEL RIDGING WILL BUILD OVER EAST TEXAS AND THE LOWER MISSISSIPPI VALLEY TOMORROW WHICH WILL ALLOW WEAK IMPULSES TO TRACK THROUGH THE UPPER FLOW TOMORROW AFTERNOON AND SATURDAY AIDING IN THE CONVECTIVE DEVELOPMENT. GUIDANCE TEMPERATURES REMAIN IN AGREEMENT AND ABOVE NORMAL. ATWELL .LONG TERM /SUNDAY THROUGH THURSDAY/... MODELS CONTINUE TO BE IN FAIRLY DECENT AGREEMENT THROUGH THE EXTENDED PERIODS. REMNANTS OF GULF SHORTWAVE NOW OVER AL...DRIFT ACROSS GEORGIA TONIGHT THROUGH FRI NIGHT AND THEN OFF THE ATLANTIC COAST SAT. UPPER LEVEL NORTHWESTERLY FLOW SETS UP OVER THE AREA SAT AND CONTINUES TO REINFORCE THIS GULF MOISTURE WITH MOISTURE FROM THE PLAINS AND GREAT LAKE STATES. THIS MOIST NWRLY FLOW CONTINUES THROUGH THE MIDDLE OF NEXT WEEK SO WILL ALSO CONTINUE WITH SLIGHT/CHANCE POPS THROUGH DAY 7. INSTABILITIES ALSO PEAK EVERY DAY AROUND 18Z SO LOOKS LIKE NORTH AND CENTRAL GA WILL SEE SOME MUCH NEEDED RAIN THROUGH MOST OF NEXT WEEK. SHEAR VALUES STAY LOW SO NOT EXPECTING ANY TORNADOES BUT WOULD NOT BE SURPRISED TO SEE SOME ISOLATED SEVERE STORMS DUE TO HAIL AND WIND GUST. THE GFS AND ECMWF ALSO SHOW A FRONTAL BOUNDARY MOVING SOUTHEAST OUT OF THE NORTHERN PLAIN TUESDAY AND PUSHING INTO GA WED. THE ECMWF SHOWS THIS FRONT MOVING THROUGH THE STATE ABOUT 12 HOURS FASTER THAN THE GFS...BUT TO BE THIS CONSISTENT 6-7 DAY OUT IS PRETTY GOOD FOR MODEL AGREEMENT. BOTH MODELS SHOW THIS FRONT SWEEPING THROUGH BY 12-18Z THU WITH ANOTHER HIGH PRESSURE RIDGE BUILDING IN FROM THE GREAT LAKES STATES BY THE END OF NEXT WEEK. SMITH AVIATION... 18Z UPDATE... VFR CONDITIONS WILL PREVAIL INITIALLY...WITH MVFR POSSIBLE AFTER DAYBREAK TOMORROW. WIND WILL CONTINUE TO BE LIGHT AND VARIABLE AHEAD OF A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS TO THE WEST. CONVECTION IS LOW TO SPREAD EAST AND MODELS ARE NOW INDICATING THE IT MAY DISSIPATE BEFORE REACHING MOST OF THE TAF SITES EXCEPT CSG. WINDS WILL GENERALLY BE SW AT 5 KTS OR LESS...ALTHOUGH MAY BRIEFLY BE SE EARLY THIS AFTERNOON. WIND SPEEDS SHOULD INCREASE TOMORROW AFTERNOON TO 5-8KTS. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE...CIGS...VISIBILITY. MEDIUM CONFIDENCE...WINDS...WEATHER. ATWELL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 88 64 87 / 20 30 20 30 ATLANTA 65 84 67 86 / 30 30 20 30 BLAIRSVILLE 59 84 62 82 / 40 30 30 40 CARTERSVILLE 62 86 63 86 / 40 30 20 30 COLUMBUS 66 85 67 90 / 40 30 10 30 GAINESVILLE 64 84 65 87 / 30 30 20 40 MACON 62 89 65 91 / 20 30 10 30 ROME 63 86 64 89 / 50 30 20 30 PEACHTREE CITY 61 83 64 87 / 30 30 20 30 VIDALIA 65 87 65 88 / 10 30 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ATWELL LONG TERM....SMITH AVIATION...ATWELL
Hazardous weather outlook, May 3, 1:51 PM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 151 PM EDT THU MAY 3 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041800- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 151 PM EDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED OVER MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. .SYNOPSIS... LOW PRESSURE OVER THE NORTHEASTERN GULF WILL CONTINUE TO BRING MOISTURE NORTHWARD INTO GEORGIA. REMNANTS OF THIS LOW WILL DRIFT ACROSS GEORGIA LATER THIS AFTERNOON AND TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND SMALL HAIL. THUNDERSTORMS SHOULD BE MOST NUMEROUS ALONG THE WESTERN PORTION OF THE STATE THIS AFTERNOON. .DISCUSSION... LOW PRESSURE OVER THE NORTHEASTERN GULF WILL INFLUENCE THE DEVELOPMENT OF THUNDERSTORMS OVER MUCH OF NORTH AND CENTRAL GEORGIA THROUGH THIS EVENING. DYNAMICS ASSOCIATED WITH THIS LOW SHOULD GENERATE CAPES BETWEEN 1000 AND 1500 TODAY. THIS WOULD BE SUFFICIENT TO TRIGGER SCATTERED THUNDERSTORMS ACROSS MUCH OF THE FORECAST AREA. THUNDERSTORMS SHOULD BE MORE NUMEROUS ALONG THE WESTERN BORDER OF THE STATE THIS AFTERNOON AS THE LOW BEGINS TO DRIFT NORTHEAST. THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE OF THUNDERSTORMS OVER MUCH OF NORTH AND CENTRAL GEORGIA EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, May 3, 5:18 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT THU MAY 3 2012
GAZ042-053-032145-
518 PM EDT THU MAY 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CARROLL AND COWETA COUNTIES UNTIL 545 PM EDT...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLANT YATES...MOVING NORTH AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...OCCASIONAL
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CARROLL AND COWETA COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ARNCO-SARGENT...PLANT YATES...DUNAWAY
GARDENS...WHITESBURG...ROSCOE...SEATON LAKE AND BYERS CROSSROADS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3357 8496 3357 8482 3355 8483 3353 8482
3352 8482 3351 8480 3350 8478 3337 8484
3340 8500
TIME...MOT...LOC 2116Z 193DEG 12KT 3348 8487
16Special weather statement, May 3, 5:32 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT THU MAY 3 2012
GAZ044-053-032200-
532 PM EDT THU MAY 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN NORTH COWETA AND SOUTHWEST FULTON COUNTIES UNTIL 600 PM EDT...
AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MADRAS...MOVING NORTH AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS COWETA AND
FULTON COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE THOMAS CROSSROADS...MADRAS...NEWNAN...DUNAWAY
GARDENS...ROSCOE...CANNONGATE...PALMETTO AND CHATTAHOOCHEE HILL
COUNTRY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3351 8483 3352 8482 3353 8483 3357 8482
3359 8462 3335 8464 3335 8485
TIME...MOT...LOC 2132Z 190DEG 17KT 3346 8474
16Special weather statement, May 3, 5:37 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 PM EDT THU MAY 3 2012
GAZ067-032200-
537 PM EDT THU MAY 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
MERIWETHER COUNTY UNTIL 600 PM EDT...
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOODBURY...MOVING NORTHWEST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MERIWETHER
COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM
INCLUDE RALEIGH...HARRIS CITY...IMLAC...WOODBURY...GAY...
GREENVILLE...WOOSTER...ROCKY MOUNT...SAINT MARKS...LUTHERSVILLE AND
LONE OAK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3319 8486 3322 8486 3323 8484 3323 8470
3322 8468 3323 8466 3305 8453 3300 8453
3289 8467 3308 8487
TIME...MOT...LOC 2136Z 138DEG 17KT 3302 8466
16Special weather statement, May 3, 6:07 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 607 PM EDT THU MAY 3 2012 GAZ020-032230- 607 PM EDT THU MAY 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN IN BARTOW COUNTY UNTIL 630 PM EDT... AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CASSVILLE...MOVING NORTH AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS BARTOW COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE STILESBORO...CARTERSVILLE...EUHARLEE...KINGSTON...CASSVILLE...WHITE.. .PINE LOG AND ADAIRSVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3438 8497 3436 8467 3409 8480 3410 8503 TIME...MOT...LOC 2207Z 191DEG 21KT 3421 8488 16
Special weather statement, May 3, 6:26 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT THU MAY 3 2012
GAZ012-020-032300-
626 PM EDT THU MAY 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN BARTOW AND GORDON COUNTIES UNTIL 700 PM EDT...
AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FOLSOM...MOVING NORTH AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS BARTOW AND
GORDON COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE CASSVILLE...WHITE...PINE LOG...ADAIRSVILLE...
FUNKHOUSER...FOLSOM...FAIRMOUNT...SONORAVILLE...RANGER AND REDBUD.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3446 8465 3446 8464 3423 8472 3424 8494
3456 8494 3456 8465
TIME...MOT...LOC 2225Z 188DEG 22KT 3433 8482
16Special weather statement, May 3, 6:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 PM EDT THU MAY 3 2012
GAZ005-007-012-013-032330-
659 PM EDT THU MAY 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN NORTHWEST PICKENS...SOUTH MURRAY...SOUTHWEST GILMER AND
GORDON COUNTIES UNTIL 730 PM EDT...
AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RANGER...MOVING NORTH AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS NORTHWEST
PICKENS...SOUTH MURRAY...SOUTHWEST GILMER AND GORDON COUNTIES
THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SONORAVILLE...FAIRMOUNT...RANGER...REDBUD...OAKMAN...AUDUBON...
NICKELSVILLE...CARTERS...NORTH GEORGIA SPEEDWAY AND RAMHURST. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3467 8455 3441 8467 3441 8471 3442 8473
3441 8474 3442 8493 3472 8485
TIME...MOT...LOC 2257Z 192DEG 17KT 3453 8476
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 2:37 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 53 min |
| May 3, 3:24 PM EDT | Special Weather Statement | FFC | Haralson | 36 min |
| May 3, 3:59 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Heard | 31 min |
| May 3, 4:28 PM EDT | Special Weather Statement | FFC | Chattahoochee | 32 min |
| May 3, 4:29 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 31 min |
| May 3, 4:38 PM EDT | Special Weather Statement | FFC | Coweta | 22 min |
| May 3, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 38 min |
| May 3, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Paulding, Polk | 39 min |
| May 3, 5:11 PM EDT | Special Weather Statement | FFC | Douglas | 34 min |
| May 3, 5:18 PM EDT | Special Weather Statement | FFC | Coweta | 27 min |
| May 3, 5:32 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| May 3, 5:37 PM EDT | Special Weather Statement | FFC | Meriwether | 23 min |
| May 3, 6:07 PM EDT | Special Weather Statement | FFC | Bartow | 23 min |
| May 3, 6:26 PM EDT | Special Weather Statement | FFC | Bartow, Gordon | 34 min |
| May 3, 7:39 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.